# SDR QXEA0201678

- Difficulty date: October 14, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 1,216 hours, 981 cycles
- Engine: Ge CF348C1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Obstructed
- Location: Main Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOI - ABORTED TAKEOFF. TAKEOFF RPM (N1) ON NR 1 ENGINE APPROXIMATELY 10 PERCENT BELOW REQUIRED INDICATION, FADEC CALLED FOR 88.2 PERCENT, N1 INDICATOR SHOWED APPROXIMATELY 76.3 PERCENT. REMOVED OBSTRUCTION FROM MAIN FUEL PUMP INLET AND REINSTALLED. GROUND RAN, ALL INDICATIONS NORMAL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
